MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT

ABBOTT LABORATORIES ARCHITECT CYCLOSPORINE REAGENT KIT
Model Number 1L75-25
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased architect cyclosporine result which questioned by physician on one patient.The results provided were: initial=63 ng/ml /repeated=69 ng/ml /redrawn and repeated on same patient=170 ng/ml and 180 ng/ml /initial specimen repeated=69 ng/ml there was no reported impact to patient management.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.The initial report was submitted under manufacturer report number 1415939-2022-00047-01 ((b)(4), usa as manufacturing site) with suspect medical device of architect cyclosporine reagent kit, list 1l75-55.After further evaluation, the suspect medical device was changed to architect cyclosporine reagent kit, list 1l75-25, lot number 37701fp00 ((b)(4) as manufacturing site), which is under this report.
 
Additional Manufacturer Narrative
The complaint evaluation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review and in-house testing of architect cyclosporine reagent lot 37701fp00.The ticket search determined that there is normal complaint activity for the likely cause lot.Trending review determined no adverse trend for the issue for the product.Return testing was not completed as returns were not available.A specificity testing was performed on internal cyclosporine panels with a retained kit of lot 37701fp00.All validity and acceptance criteria were met during completion of the protocol, demonstrating that the lot is performing as expected.Device history record review did not identify any non-conformances or deviations with the complaint lot and complaint issue.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.Based on the investigation no product deficiency was identified for the architect cyclosporine reagent lot 37701fp00.

Brand Name
ARCHITECT CYCLOSPORINE REAGENT KIT
Common Device Name
CYCLOSPORINE
Manufacturer (Section D)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer (Section G)
ABBOTT LABORATORIES
100 abbott park road
abbott park IL 60064
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key15165222
Report Number1415939-2022-00060
Device Sequence Number17343553
Product Code MKW
UDI-Device Identifier00380740001315
UDI-Public00380740001315
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K080751
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/29/2022
Device Model Number1L75-25
Device Catalogue Number01L75-25
Device Lot Number37701FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date08/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/16/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR INST, 03M74-02, (B)(6); ARC I2000SR INST, 03M74-02, (B)(6)
Patient SexUnknown